Table of Contents
Geometry
Volume 2013, Article ID 573925, 4 pages
http://dx.doi.org/10.1155/2013/573925
Research Article

Certain Results on Ricci Solitons in -Sasakian Manifolds

Department of Mathematics, Kuvempu University, Shankaraghatta, Shimoga, Karnataka 577 451, India

Received 1 April 2013; Revised 26 June 2013; Accepted 26 June 2013

Academic Editor: Giovanni Calvaruso

Copyright © 2013 S. R. Ashoka et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study Ricci solitons in -Sasakian manifolds and show that it is a shrinking or expanding soliton and the manifold is Einstein with Killing vector field. Further, we prove that if is conformal Killilng vector field, then the Ricci soliton in 3-dimensional -Sasakian manifolds is shrinking or expanding but cannot be steady.